# SDR 371PA0080

- Difficulty date: September 27, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Closeout Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN ANGLE FOR LEFT WHEEL WELL TO WING CLOSEOUT PANEL.  REPLACED ANGLE PER BAC DWG 65-45687.
